Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. Do your drugs interfere with your eye sight? I am taking Depakote to treat my seizure disorder and I have noticed I have double vision every time I take Depakote. Should I ignore this and continue with my treatment? Or should I just stop taking Depakote. Sometimes my eyes are moving back-and-forth.

Loading...


Hi. I suffer from partial epileptic seizures and I take Zonegran. This drug interferes with my eyes too. I have noticed certain vision disturbances, including double vision. However, vision disturbances are less serious side effect of Zonegran. Things are different when we talk about Depakote. Double vision and back-and-forth eye movements are some of serious side effects of Depakote. I would call my doctor if I were you. This can be dangerous. Other serious side effects of Depakote include weakness, vomiting, easy bruising, fever, skin rash, chills, hallucinations and blood in your urine.
Reply

Loading...